# SDR CA110818002

- Difficulty date: August 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REPOSITIONING FLIGHT, IN CLIMB AT FL250, ENGINE ROLL BACK TO 70 PERCENT MOMENTARILY FOLLOWED BY WHITE/AMBER LIGHTS.  ACFT DIVERTED. FSR GOING ON SITE FOR TROUBLESHOOTING.
